# SDR VNAA2019110861103

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 8,225 hours, 7,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Part serial: 106724
- Condition: No Indication
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LH COCKPIT FLASH LIGHT BATTERY IAWCRJ900 VCMM 25-60-11. OPS CHECKS GOOD AT THIS TIME.
